MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE
Model Number 31G X 5MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Other product "glide" through the skin.The member's mark product does not.Patient feels that she has to punch through the skin.
 
Event or Problem Description

Brand Name
MEMBER'S MARK PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8140921
Report Number9613304-2018-00100
Device Sequence Number1106685
Product Code FMI
UDI-Device Identifier10078742257737
UDI-Public(01)10078742257737(17)230401(10)Y56H8
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8931
Device Lot NumberY56H8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1